Insect bites

I have been taking Anastrozole for 6 weeks now and luckily don’t seem to have too many side effects. Please does anyone know if it’s ok to take antihistamines? I suffer dreadfully when I get insect bites.

 

Also what is the likelihood that I will suffer side effects now? After 6 weeks? 

 

Thanks for your help!

Good question about the antihistimines - I’d be keen to know the answer to that too, as I’m off in a week or so to “midge central”, (northern isles!)

I too am on Anastrozole (over 4 months now) and no side effects (yet!) I’ve noticed from posts here that people who do suffer seem to get Side effects within a matter of a couple of weeks, if not days, so it looks like we two could be lucky - hope so anyway!  So far so good, anyway.

I think we (or maybe just me!) have a tendency to attribute any new ache or whatever to the tablets, without remembering that we might have got that ache without the Anastrozole. Speaking for myself anyway, I had a dodgy knee the other day and thought “uh oh, is it the tablet?” then I took an Ibuprofin and reminded myself that I’m 65 and had rather overdone the gardening, and it was fine the next day. So all the best to you and may we continue well on the lovely little tablet that is helping to keep us well. xxxxxx

SooBee

 

I rang my GP to check if it was ok to take my antihistimine tablets for my hayfever whilst I am on Tamoxifen and she said it was ok.  May be give your GP a call tomorrow to ask.

 

H xx